Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

How will normet affect pregnancy ?

Hi, During early days of pregnency what wiould be impact on a woman of using normet type of medicine?
Asked On : Wed, 1 Jun 2011
Answers:  1 Views:  134
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
welcome to HealthcareMagic
The medicine Normet is a combination of Norfloxacin and Metronidazole both antibiotics and is used in mixed infection and in diarrhoea and dysentery.The safety in pregnancy is not established so the use in pregnancy should be only when needed and should be definitely avoided in first trimester of pregnancy due to teratogenic effects that can be due to metronidazole.So it is necessary to avoid such medicines in early pregnancy unless recommended by your doctor as immediate treatment.If you have used it please consult your Gynaec for opinion.Also it is not necessary that evey female who has taken these drugs have any problem with the baby or pregnancy but it is better to avoid these medicines.
Answered: Wed, 1 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor